FIND THE ANSWERS

Lisinopril 10mg once a day, started 4 days ago. I have had diarrhea and gassy feeling since then. Is it normal? How long should it last?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Lisinopril 10mg once a day, started 4 days ago. I have had diarrhea and gassy feeling since then. Is it normal? How long should it last?


Answers

Lisinopril 10mg once a day, started 4 days ago. I have had diarrhea and gassy feeling since then. Is it normal? ... then. Is it normal? How long should it ...
Read more
Positive: 92 %
After just 4 days on lisinopril I started having severe stomach pains. ... 5 days: 10mg a day ... I then started feeling extremely fatigued, ...
Read more
Positive: 89 %

More resources

Took it for 4 days and on day 3 had severe pains ... I stopped Crestor 3 days ago but still living on ... Then I would get diarrhea every once in a ...
Read more
Positive: 92 %
Why Women Should Stop Their Cholesterol Lowering ... of 85 last year. Pretty good long life. Since I have ... 3 days ago. I have never had a heart ...
Read more
Positive: 87 %
Nausea, diarrhea, severe stomach pains ... It's been two weeks since then and I haven't started a new pack because I can't ... and I have sever diarhhia ...
Read more
Positive: 73 %
dizzy and lightheaded from Lexapro withdrawal ... I just stopped 10mg Lexapro on a whim 6 days ago. I too have been ... normal of people have a bad day ...
Read more
Positive: 50 %

Show more results

Anonymous53169
Login to your account
Create new account